# SDR MASA200700448

- Difficulty date: July 23, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 19,343 hours, 17,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7148 ORD.  PILOT REPORTED THAT THE FORWARD HALF OF THE EMERGENCY FLOOR LIGHTING STRIPS WERE INOP.  MX REMOVED AND REPLACED POWER STRIP.
